Richard Vasques


Assistant Professor of Nuclear Engineering

[J9] The nonclassical diffusion approximation to the nonclassical linear Boltzmann equation


Journal article


Richard Vasques
Applied Mathematics Letters, vol. 53(.), 2016, pp. 63-68


ABSTRACT: We show that, by correctly selecting the probability distribution function p(s) for a particle’s distance-to-collision, the nonclassical diffusion equation can be represented exactly by the nonclassical linear Boltzmann equation for an infinite homogeneous medium. This choice of p(s) preserves the true mean-squared free path of the system, which sheds new light on the results obtained in previous work.

Cite

APA
Vasques, R. (2016). [J9] The nonclassical diffusion approximation to the nonclassical linear Boltzmann equation. Applied Mathematics Letters, 53(.), 63–68.

Chicago/Turabian
Vasques, Richard. “[J9] The Nonclassical Diffusion Approximation to the Nonclassical Linear Boltzmann Equation.” Applied Mathematics Letters 53, no. . (2016): 63–68.

MLA
Vasques, Richard. “[J9] The Nonclassical Diffusion Approximation to the Nonclassical Linear Boltzmann Equation.” Applied Mathematics Letters, vol. 53, no. ., 2016, pp. 63–68.